Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups of order $ p\sp m$, which contain cyclic subgroups of order $ p\sp {m-3}$


Author: Lewis Irving Neikirk
Journal: Trans. Amer. Math. Soc. 6 (1905), 316-325
MSC: Primary 20D15
MathSciNet review: 1500713
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500713-X
Article copyright: © Copyright 1905 American Mathematical Society